MAUDE Adverse Event Report: ARTHREX, INC. GLENOID INSERTER/IMPACTOR, LARGE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GLENOID INSERTER/IMPACTOR, LARGE; ORTHOPEDIC MANUAL SURG INSTR
Model Number GLENOID INSERTER/IMPACTOR, LARGE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via sems-07008709 that an ar-9241-03 glenoid inserter/impactor augmented vault lock inserter broke.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the impactor head broken off from the impactor base.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to wear and tear due to repeated use during the insertion and/or removal process of the device in the field.Manufactured date 2021.

Brand Name
GLENOID INSERTER/IMPACTOR, LARGE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22850241
Report Number1220246-2025-03545
Device Sequence Number20937892
Product Code LXH
UDI-Device Identifier00888867377134
UDI-Public(01)00888867377134(11)211231(10)37622125
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID INSERTER/IMPACTOR, LARGE
Device Catalogue NumberAR-9241-03
Device Lot Number37622125
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown